# SDR AMTA200600166

- Difficulty date: March 11, 2006
- Submitted: March 17, 2006
- Operation: Air carrier
- Aircraft: N560TZ
- Make and model: Boeing 757-33N
- Aircraft serial: 33525
- System (JASC): 3442 · Weather Radar System
- Part: Radar
- Condition: Failed
- Location: Cockpit
- Stage of operation: DE
- How discovered: V
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

STATUS MSG WXR SYS AND HSI MSG WXR FAIL IS ILLUMINATED IN FLIGHT, WX TEST MODE ILLUMINATED ANT RT.  BOTH CAPT AND FO SIDE ILLUMINATED.  PERFORMED FIM TO SHEET 4 BLOCK 2, SYSTEM TEST OK, NO FAULTS.  ALSO INSPECTED AND CLEANED AIR FILTER IAW MM.  NO HISTORY 90 DAYS.  OK FOR SERVICE.  (K)
